Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Emotional highs and lows

(8 Posts)
essbee Thu 13-Jan-05 01:51:52

Message withdrawn

essbee Thu 13-Jan-05 02:32:21

Message withdrawn

anorak Thu 13-Jan-05 08:31:44

Hi essbee. Do you think you don't need the cipralex any more now? Is the depression lifting?

essbee Thu 13-Jan-05 19:12:44

Message withdrawn

spacedonkey Thu 13-Jan-05 19:15:18

It does make sense essbee. I can't offer any advice really - I was prescribed prozac last autumn, but stopped taking them a couple of months later because I didn't feel any better. Not sure if that was a wise move, because I am still depressed, but I am just starting to feel better, and knowing that I can come out the other side of this without ADs is going to be a major bonus. Whatever you do, don't stop taking them suddenly!

essbee Thu 13-Jan-05 19:17:47

Message withdrawn

spacedonkey Thu 13-Jan-05 19:20:27

Yeah, it really is!

It's a good sign that you're wanting to cut down I would think, and good idea to see the GP about it. So pleased to hear you're feeling better than you were

essbee Thu 13-Jan-05 19:31:12

Message withdrawn

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: